# SDR HNAA2010122100276

- Difficulty date: December 4, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8103
- Aircraft serial: 234
- Aircraft time: 39,082 hours, 44,490 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Missing
- Location: Mlg Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WOW CAUTION LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  INSPECTED WOW SYS AND FOUND NLG LT WOW SENSOR TARGET MISSING.  INSTALLED TARGET IAW CMM32-20-01.  OK FOR SERVICE AT THIS TIME.
